# SDR COEA2017010311903

- Difficulty date: January 3, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210575200
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR. LT WING AT LOWER REAR SPAR LEAKS FUEL AT RIB 13. REPAIRED PER SRAS CETS-245/17...11105 DATED 2/7/2017.
